# SDR A6WA201643792

- Difficulty date: April 22, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 30,612 hours, 29,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 & AFT EMER FLOOR TRACK LIGHTS INOPERATIVE.
